# SDR UIEA201906214537

- Difficulty date: June 20, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 83,644 hours, 14,849 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Te Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS DRIVE EICAS MESSAGE.  TROUBLESHOT FLAP FAULT IAW FIM 27-58 TASK 826 AND 827, FOUND WIRE W4515-304-20R AND 305-20B SHORTED TO SHIELDING BETWEEN CONNECTORS D44002J AND DM788P. REMOVED AND REPLACED WIRE IAW WDM 27-58-22. PERFORMED FLAPS OPS CHECK IAW MM 27-51-00, INDICATION AND OPS NORMAL. PERFORMED TRAILING EDGE FLAP SYSTEM INSPECTION. INSPECTED TRANSMISSIONS, FLAP TORQUE TUBES, LINKAGES, JACK SCREWS, TRACKS, CARRIAGES, FAIRINGS PER AMM 27-51-00 AND ALL FLAP POSITION INDICATIONS, OPS CHECKED NORMAL IAW AMM 27-58-00.
